# SDR AALA974093

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE CROWN SKIN UNDER ADF ANTENNA HAD CORROSION BLENDED BEYOND LIMIT.  REPAIRED IAW MRB 767-1547.  (M)
